# SDR AWXA0000657

- Difficulty date: September 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 51,613 hours, 31,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SEAT TRACK AT STA 873 LBL 25 GOUGED OUT OF LIMITS.  CUT OUT DAMAGED SEAT TRACK SECTION, FABRICATED REPAIR TRACK, INSTALLED SEAT TRACK REPAIR IAW 737 SRM 53-00-52 FIG 204.
